# SDR FDKA200708398

- Difficulty date: August 19, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 14,528 hours, 13,417 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Condition: Damaged
- Location: Bleed System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 9961 MCO (0807 PHX LCL) - ABORT T/O DUE TO NR 1 ENGINE OVERTEMP EXCEEDING 915 DEGREE C WITH MASTER WARNING.  MX REMOVED AND REPLACED BLEED LINE.
